MAUDE Adverse Event Report: RESPIRONICS, INC. EVERFLO OPI CONCENTRATOR; GENERATOR, OXYGEN, PORTABLE

RESPIRONICS, INC. EVERFLO OPI CONCENTRATOR; GENERATOR, OXYGEN, PORTABLE
Model Number 1020010
Medical Device Problem Code Sparking (2595)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/04/2024
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer became aware of reported sparking coming from out of the back of a power cord for an everflo opi concentrator.The coating has melted on the back of the power plug before the unit.There was no patient harm or injury reported.No medical intervention was reported.The device was returned to the distributor where the insulator of the power cord was found to be peeled off and had an exposed conductor wire.Sparks were unable to be replicated as repair of the device was conducted first before plugging the unit into ac power for safety reasons.The corrective actions taken were to replace the power cord, compressor, the sieve cannister and change the internal filter before turning on the device upon receipt.The concentrator was tested and confirmed to be working correctly.If any additional information is received, a follow up report will be filed.

Brand Name
EVERFLO OPI CONCENTRATOR
Common Device Name
GENERATOR, OXYGEN, PORTABLE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
melissa rosko
6501 living place
pittsburgh, PA 15208
4125423300
MDR Report Key19111165
Report Number2518422-2024-19720
Device Sequence Number8230157
Product Code CAW
UDI-Device Identifier00606959001077
UDI-Public00606959001077
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K061261
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number1020010
Device Catalogue Number1020010
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/11/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/04/2023
Initial Report FDA Received Date04/15/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/08/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown